MathSciNet Relay Station
MathSciNet bibliographic data
MR224086 (36 #7133) 55.30 (54.00)
Bredon, Glen E. A space for which $H\sp{1}(X;Z)\approx [X, S\sp{1}]$. Proc. Amer. Math. Soc. 19 1968 396–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement